# SDR SIMA202007187002

- Difficulty date: July 17, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,319 hours, 42,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON AFT GALLEY WALL AT SEAT 3B INOPERATIVE.   TIGHTENED UP CONNECTOR PLUG BACKSHELL IN REFERENCE WITH EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPS CHECKED GOOD.
